# SDR 77866

- Difficulty date: November 2, 2005
- Submitted: November 9, 2005
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Piper PA-31-350
- Aircraft time: 1,687 hours
- Propeller: Hartzl HCC4YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: C4503L
- Condition: Cracked
- Location: Pitch Change
- Part time: 1,687 hours
- Stage of operation: NR
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH CHANGE FORK CRACK FOUND DURING MAG-PARTICLE CHECK AT OVERHAUL (OH).
